# SDR AALA201803059015

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 38,645 hours, 17,866 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Box Beam
- Part number: D53371316201
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE  RIGHT SIDE BOX BEAM UPPER FLANGE IN THE SECOND HOLE FROM THE AFT FASTENER.  CUT OUT THE DAMAGED AREA, AND INSTALLED A FILLER AND NEW REINFORCING BOX BEAM IAW EO 5315Y066.
